# SDR UIEA2020062971424

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,523 hours, 17,719 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP CONTROLLER UNABLE TO CONTROL.  CLEANED FLT DECK ZONE TEMP CONTROL FILTER AND SCREEN, OPS CHECKED IAW AMM 21-61-00 AND AMM 21-61-03. OK FOR SERVICE.
